advertisement
Question
Posted by: Momof3 | 2011/02/16

Diabetes &  Vaginal itching -thrush after antibiotics

Hi DietDoc

I have Diabetes type 2 and on Glucophage XR -slow release, x 3 a day &  Diamicron x 1 a day.

I wonder if there is a way to control thrush the natural way. I had a very bad upset tummy since 31Dec 2010-lasted for two weeks-not like me at all. Doc gave me antibiotics with probiotics but I still got thrush ,after completion of antibiotics &  probiotics. I had more tablets from the Dr for the thrush (two tabs and its gone ) but now its back again. had it 3 x times now since Dec 2010. i am not very good with my diabetic diet and maybe the Ph is out of wack in the vagina. How can i correct this once &  for all ,please.?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Momof3
I am sorry to hear that you are having such difficulties with thrush or Candida infection after your treatment with antibiotics for the upset tummy. I don't know which probiotics you took, but I would suggest that you first try using Vagiforte Plus (Lactobacilli & Bifidobacteria)which is recommended for the restoration of vaginal microflora and for the treatment of thrush caused by Candida. You can buy the Vagiforte Plus at health shops. The treatment consists of tablets you take by mouth to restore the normal microorganisms in the digestive tract and suppositories for restoring your vaginal microorganisms. At the same time it is essential that you start applying a low-fat, low-GI (glycaemic index) diet strictly to get your type 2 diabetes well under control. It is essential for anyone with insulin resistance or diabetes to consult a registered dietitian, because the correct diet is one of the most important factors in treatment. Visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area. The dietitian will take your diabetes, medications and other conditions such as overweight and raised blood lipid levels, into account when working out a diet for you, which will be based on foods with a low-fat and low-GI. Click on 'Diet' and 'Weight loss' and 'The Glycaemic Index' and read the articles on the GI. Also click on ‘Food as Medicine' on the Diet Site and then on ‘Type 2 diabetes’. Once your vaginitis has cleared up and you have finished the Vagiforte Plus treatment, I would advise that you take Acidoflora (Lactobacilli) which is recommended specifically for the treatment of small intestine disorders and the control of Candida overgrowth (also buy at health shops). Not all probiotics are equally successful in treating problems like Candida, so stick to using the ones I have mentioned and please get your diet under control.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Momof3 | 2011/02/17

Thanks DietDoc

I have not heard of any of these meds before but I will get them from the health shop as I am tired of having this problem. I was given reutri and I used interflora afterwards myself.

Reply to Momof3
Posted by: DietDoc | 2011/02/16

Dear Momof3
I am sorry to hear that you are having such difficulties with thrush or Candida infection after your treatment with antibiotics for the upset tummy. I don't know which probiotics you took, but I would suggest that you first try using Vagiforte Plus (Lactobacilli & Bifidobacteria)which is recommended for the restoration of vaginal microflora and for the treatment of thrush caused by Candida. You can buy the Vagiforte Plus at health shops. The treatment consists of tablets you take by mouth to restore the normal microorganisms in the digestive tract and suppositories for restoring your vaginal microorganisms. At the same time it is essential that you start applying a low-fat, low-GI (glycaemic index) diet strictly to get your type 2 diabetes well under control. It is essential for anyone with insulin resistance or diabetes to consult a registered dietitian, because the correct diet is one of the most important factors in treatment. Visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area. The dietitian will take your diabetes, medications and other conditions such as overweight and raised blood lipid levels, into account when working out a diet for you, which will be based on foods with a low-fat and low-GI. Click on 'Diet' and 'Weight loss' and 'The Glycaemic Index' and read the articles on the GI. Also click on ‘Food as Medicine' on the Diet Site and then on ‘Type 2 diabetes’. Once your vaginitis has cleared up and you have finished the Vagiforte Plus treatment, I would advise that you take Acidoflora (Lactobacilli) which is recommended specifically for the treatment of small intestine disorders and the control of Candida overgrowth (also buy at health shops). Not all probiotics are equally successful in treating problems like Candida, so stick to using the ones I have mentioned and please get your diet under control.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement